Health QuestionsCategory: Medicationspeaking out….
social miscreant asked 3 years ago

the adderall works really well in the first few days, but after that, it seems to not do much except make me a teeny bit more focused and never want to eat.  i’ve gotten the dosage upped and scattered it through the day.  i started with 10mg in the morning and at noon, then 10 in the am, noon and either 5 or 10mgs around 5, just depending on what i feel like.  has the effect worn off so quickly with anyone else?  i also get generic, and i saw another topic on here that said generic caused some problems, but that was with wearing off too quickly (which is why i take mine 3 times a day).

4 Answers
ragemaxis answered 3 years ago

Re: peaking out….
thats what the adderal is supposed to do.  you’re not supposed to get high off of it.

social miscreant answered 3 years ago

Re: peaking out….
i did get a huge rush the first day.  but i had a really great productivity and focus that continued for a few days (without the high feeling), now it’s just gone.  i actually WANTED to get things done at work.  now, slightly more focus than before when i started, but it’s barely noticable.  i can even go to sleep right after i’ve taken one, and part of the reason i was taking them was for more energy (i’m taking it to help with the lethargy and mental blah from my other meds).

ragemaxis answered 3 years ago

Re: peaking out….
Doing SPEED gives you more energy,  when you take it in unsustainably large doses.
 
Taking adderall for focus and attention issues should actually somewhat slow you down.
 
You will feel like you are running at the same speed at the rest of the world.
 
If you want to have more energy and feel sped up,  go out and score some bags of meth and save adderal for people who are serious about getting better.

social miscreant answered 3 years ago

Re: peaking out….
yeah….
 
well, thanks for the REALLY great info, rage.  but you can feel free to move along to the next topic and offer up those overly hostile, yet totally unfounded opinions to someone else who actually wants to hear them.
 
as for me, i’ll just wait till someone who has actually EXPERIENCED what i’m talking about to post a response.
 
and rage, hon?  fyi, since i was only getting posts from you, i found people on an add board that have experienced the same symptoms: med stopped working after a week, sleepiness, nausea, crushing chest pain, arm numbness.  but i guess we can just chalk those symptoms up to our meth addictions, right?